# SDR SIMA20130114005

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 30,849 hours, 28,614 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR EMERGENCY LIGHTS FROM ROW 3 TO ROW 7 WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED SPLICE AT STRIP NR 3.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 MM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
